MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977D260
Medical Device Problem Codes Failure to Deliver Energy (1211); Migration or Expulsion of Device (1395); Difficult to Remove (1528); Positioning Problem (3009)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 11/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received regarding a patient with an external neurostimulator (ens), and it was reported that during implant the lead was initially placed at the t8/9 level, but when the doctor pulled out the needle the lead slipped to the t11/12 level, and though the doctor tried to advance the lead, she was not able to get original lead placement.The patient had a good trial with significant pain relief.It was also reported that the trial stimulator had come detached from the patient during the trial, and the rep believed that this caused further migration leading to a loss of stim, however the rep was still able to get the patient to experience stim after this with reprogramming, before the lead was removed at the end of the trial.There were no reported complications and no further complications were expected.Patient was implanted for trial stimulation.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7119175
Report Number2649622-2017-15607
Device Sequence Number1298206
Product Code LGW
UDI-Device Identifier00643169118249
UDI-Public00643169118249
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2021
Device Model Number977D260
Device Catalogue Number977D260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2017
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1